MathSciNet Relay Station
MathSciNet bibliographic data
MR920052 35P30 (35J65)
Anane, Aomar Simplicité et isolation de la première valeur propre du $p$-laplacien avec poids. (French) [Simplicity and isolation of the first eigenvalue of the $p$-Laplacian with weight] C. R. Acad. Sci. Paris Sér. I Math. 305 (1987), no. 16, 725–728.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement